# SDR SWAA2022031173115

- Difficulty date: July 9, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 28,005 hours, 16,950 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HZ STABILIZER PANEL 344BB IS DELAMINATED. / REMOVED AND REPLACED RIGHT HZ STABILIZER PANEL 344BB IAW B737-700 SRM 51-40-02-0G-0 STEP 9. REFERENCE NON-ROUTINE X981905 ATAG:A89268
